Smooth flat maps over commutative DG-rings

Liran Shaul

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We study smooth maps that arise in derived algebraic geometry. Given a map A→ B between non-positive commutative noetherian DG-rings which is of flat dimension 0, we show that it is smooth in the sense of Toën–Vezzosi if and only if it is homologically smooth in the sense of Kontsevich. We then show that B, being a perfect DG-module over B⊗ALB has, locally, an explicit semi-free resolution as a Koszul complex. As an application we show that a strong form of Van den Bergh duality between (derived) Hochschild homology and cohomology holds in this setting.

Original languageEnglish
Pages (from-to)1673-1688
Number of pages16
JournalMathematische Zeitschrift
Issue number3-4
StatePublished - 1 Dec 2021
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Smooth flat maps over commutative DG-rings'. Together they form a unique fingerprint.

Cite this